# SDR REXA2018122761317

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 26,096 hours, 17,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00695400
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND FOUND RH FWD OVERWING EMER LIGHT INOP 
DEFERRED RH FWD OVRWING  EMER LIGHT IAW CRJ 900 MEL 33-51-2C. MM02 UPD
ATED PLACARD PLACED MOC # 96211 NOTIFIED.////CLEARING MEL 33-51-2A ( E
MER LIGHT) IAW CRJ 900 AMM 33-51-15. MMO2 UPDATED. PLACARD REMOVED/ MO
C# 96211 NOTIIFIED. OPS CHECK GOOD AT THIS TIME. A/C OK FOR SVC.
